# SDR COMA0370045

- Difficulty date: October 29, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 2,508 hours, 1,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67038108
- Condition: Damaged
- Location: Fuselage
- Part time: 2,508 hours, 1,907 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 55-009 THE INSTALLATION OF RAIN GUTTER ON STRINGERS 10L AND 10R AT WL 109-673 BETWEEN MID SPAR DATUM 43.750 PERCENT TO 55.625 PERCENT THE FASTENER HOLES WERE ELONGATED DURING THE DRILLING PROCESS.  PERFORMED A MAJOR REPAIR BY REAMING HOLES TO REMOVE DAMAGE, FABRICATING AND INSTALLING FREEZE PLUGS IAW WVAC EO 601R-53-4345.
